Alert archive / California / Red Flag Warnings in 2020
Red Flag Warning 1, NWS San Diego, CA
NWS San Diego, CA issued this red flag warning at Sep 4, 2020, 10:15 AM PDT for Riverside County, San Bernardino County, San Diego County, California. It took effect at Sep 5, 2020, 10:00 AM PDT. It was in force for 32 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Sep 4, 2020, 10:15 AM PDT (17:15 UTC)
- In effect from
- Sep 5, 2020, 10:00 AM PDT
- Expired
- Sep 6, 2020, 6:00 PM PDT
- In force
- 32 hr
- Issued by
- NWS San Diego, CA
Counties Riverside County, CA, San Bernardino County, CA, San Diego County, CA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 5, 10:42 AM PDT | WILDFIRE | 3 Ene Yucaipa, CA | THE EL DORADO FIRE IS OVER 1000 ACRES AND GROWING RAPID. UNIFIED COMMAND. STARTED WITH CONDITIONS OF 103F AND 12 PERCENT RH WITH NORTHEAST WINDS 10 TO 15 MPH. ELEVATION NEAR 2800 FEET. EVACUATION ORDERS AND WARNINGS ARE IN EFFECT AS WELL AS SHELTER CENTERS. |
| Sep 5, 2:45 PM PDT | WILDFIRE | 4 Sse Alpine, CA | WILDFIRE CALLED VALLEY FIRE ALONG JAPATUL ROAD. IT IS 1000 ACRES PLUS AND BURNING RAPID. IT STARTED IN 110F AND 10 PERCENT RH AND EAST WINDS GUSTING 20-30 MPH. EVACUATION ORDERS AND WARNINGS AS WELL AS SHELTERS IN PLACE ONGOING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 5.3 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1793 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
750 WWUS86 KSGX 041715 RFWSGX URGENT - FIRE WEATHER MESSAGE National Weather Service San Diego CA 1015 AM PDT Fri Sep 4 2020 .FIRE WEATHER WATCH NOW A RED FLAG WARNING FOR PORTIONS OF SAN DIEGO AND RIVERSIDE COUNTIES FOR SATURDAY AND SUNDAY... CAZ248-250-256-258-050115- /O.UPG.KSGX.FW.A.0001.200905T1700Z-200907T0100Z/ /O.NEW.KSGX.FW.W.0001.200905T1700Z-200907T0100Z/ San Bernardino and Riverside County Valleys - The Inland Empire- San Diego County Inland Valleys-Riverside County Mountains- Including The San Jacinto Ranger District Of The San Bernardino National Forest-San Diego County Mountains- Including The Palomar And Descanso Ranger Districts of the Cleveland National Forest- 1015 AM PDT Fri Sep 4 2020 ...RED FLAG WARNING IN EFFECT FROM 10 AM SATURDAY TO 6 PM PDT SUNDAY FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND EXTREME HEAT FOR PORTIONS OF SAN DIEGO AND RIVERSIDE COUNTIES... The National Weather Service in San Diego has issued a Red Flag Warning...which is in effect from 10 AM Saturday to 6 PM PDT Sunday. The Fire Weather Watch is no longer in effect. * WIND...Areas of east winds 15 to 25 mph gusts to 35 mph. Strongest wind gusts locally to 40 MPH on Saturday along the lower coastal slopes of the San Diego County mountains, and near the San Gorgonio Pass in Riverside County. * HUMIDITY...Lowest daytime humidity around 10 percent with poor overnight recovery. * TIMING...The most critical conditions are expected on Saturday afternoon. East winds will weaken diurnally, then increase again on Sunday morning. Winds will not be as strong as Saturday, but continued extreme heat and low humidity will persist. * OUTLOOK...Slight cooling, decreasing wind, and some humidity recovery is expected on Monday. Another threat for stronger offshore winds returns Tuesday and Wednesday. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of wind...low relative humidity...and heat can contribute to extreme fire behavior. && $$
7 follow-up statements
514 WWUS86 KSGX 042045 RFWSGX URGENT - FIRE WEATHER MESSAGE National Weather Service San Diego CA 145 PM PDT Fri Sep 4 2020 CAZ248-250-256-258-050500- /O.CON.KSGX.FW.W.0001.200905T1700Z-200907T0100Z/ San Bernardino and Riverside County Valleys - The Inland Empire- San Diego County Inland Valleys-Riverside County Mountains- Including The San Jacinto Ranger District Of The San Bernardino National Forest-San Diego County Mountains- Including The Palomar And Descanso Ranger Districts of the Cleveland National Forest- 145 PM PDT Fri Sep 4 2020 ...RED FLAG WARNING IN EFFECT FROM 10 AM SATURDAY TO 6 PM PDT SUNDAY FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND EXTREME HEAT FOR PORTIONS OF SAN DIEGO AND RIVERSIDE COUNTIES... * WIND...Areas of east winds 15 to 25 mph gusts to 35 mph. Strongest wind gusts locally to 40 MPH on Saturday along the lower coastal slopes of the San Diego County mountains, and near the San Gorgonio Pass in Riverside County. * HUMIDITY...Lowest daytime humidity around 10 percent with poor overnight recovery. * TIMING...The most critical conditions are expected on Saturday afternoon. East winds will weaken diurnally, then increase again on Sunday morning. Winds will not be as strong as Saturday, but continued extreme heat and low humidity will persist. * OUTLOOK...Slight cooling, decreasing wind, and some humidity recovery is expected on Monday. Another threat for stronger offshore winds returns Tuesday and Wednesday. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of wind...low relative humidity...and heat can contribute to extreme fire behavior. && $$ 10
116 WWUS86 KSGX 050404 RFWSGX URGENT - FIRE WEATHER MESSAGE National Weather Service San Diego CA 904 PM PDT Fri Sep 4 2020 CAZ248-250-256-258-051215- /O.CON.KSGX.FW.W.0001.200905T1700Z-200907T0100Z/ San Bernardino and Riverside County Valleys - The Inland Empire- San Diego County Inland Valleys-Riverside County Mountains- Including The San Jacinto Ranger District Of The San Bernardino National Forest-San Diego County Mountains- Including The Palomar And Descanso Ranger Districts of the Cleveland National Forest- 904 PM PDT Fri Sep 4 2020 ...RED FLAG WARNING IN EFFECT FROM 10 AM SATURDAY TO 6 PM PDT SUNDAY FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND EXTREME HEAT FOR PORTIONS OF SAN DIEGO AND RIVERSIDE COUNTIES... * WIND...Areas of east winds 15 to 25 mph gusts to 35 mph. Strongest wind gusts locally to 40 MPH on Saturday along the lower coastal slopes of the San Diego County mountains, and near the San Gorgonio Pass in Riverside County. * HUMIDITY...Lowest daytime humidity around 10 percent with poor overnight recovery. * TIMING...The most critical conditions are expected on Saturday afternoon. East winds will weaken diurnally, then increase again on Sunday morning. Winds will not be as strong as Saturday, but continued extreme heat and low humidity will persist. * OUTLOOK...Slight cooling, decreasing wind, and some humidity recovery is expected on Monday. Another threat for stronger offshore winds returns Tuesday and Wednesday. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of wind...low relative humidity...and heat can contribute to extreme fire behavior. && $$ APR
274 WWUS86 KSGX 051212 RFWSGX URGENT - FIRE WEATHER MESSAGE National Weather Service San Diego CA 512 AM PDT Sat Sep 5 2020 CAZ248-250-256-258-052100- /O.CON.KSGX.FW.W.0001.200905T1700Z-200907T0100Z/ San Bernardino and Riverside County Valleys - The Inland Empire- San Diego County Inland Valleys-Riverside County Mountains- Including The San Jacinto Ranger District Of The San Bernardino National Forest-San Diego County Mountains- Including The Palomar And Descanso Ranger Districts of the Cleveland National Forest- 512 AM PDT Sat Sep 5 2020 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM PDT SUNDAY FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND EXTREME HEAT FOR PORTIONS OF SAN DIEGO AND RIVERSIDE COUNTIES... * WIND...Areas of east winds 15 to 20 mph gusts 25 to 35 mph. * HUMIDITY...Lowest daytime humidity around 7 to 10 percent with poor overnight recovery. * TIMING...The most critical conditions are expected on this afternoon. East winds will weaken this evening, then increase again slightly on Sunday morning. Winds will weaker Sunday, but continued extreme heat and low humidity will persist. * OUTLOOK...Not as hot with some improvement Monday and Tuesday as onshore flow returns. Another threat for stronger offshore winds and hot and dry conditions returns late Tuesday through Thursday, peaking Wednesday. * IMPACTS...If fire ignition occurs, conditions will be favorable for rapid fire spread and extreme fire behavior. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of wind...low relative humidity...and heat can contribute to extreme fire behavior. && $$
763 WWUS86 KSGX 052050 RFWSGX URGENT - FIRE WEATHER MESSAGE National Weather Service San Diego CA 150 PM PDT Sat Sep 5 2020 CAZ248-250-256-258-060500- /O.CON.KSGX.FW.W.0001.000000T0000Z-200907T0100Z/ San Bernardino and Riverside County Valleys - The Inland Empire- San Diego County Inland Valleys-Riverside County Mountains- Including The San Jacinto Ranger District Of The San Bernardino National Forest-San Diego County Mountains- Including The Palomar And Descanso Ranger Districts of the Cleveland National Forest- 150 PM PDT Sat Sep 5 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM PDT SUNDAY FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND EXTREME HEAT FOR PORTIONS OF SAN DIEGO AND RIVERSIDE COUNTIES... * WIND...Areas of east winds 15 to 20 mph gusts 25 to 35 mph. * HUMIDITY...Lowest daytime humidity around 7 to 10 percent with poor overnight recovery. * TIMING...The most critical conditions are expected this afternoon. East winds will weaken this evening, then increase again slightly on Sunday morning. Winds will weaker Sunday, but continued extreme heat and low humidity will persist. * OUTLOOK...Not as hot with some improvement Monday and Tuesday as onshore flow returns. Another threat for stronger offshore winds and hot and dry conditions returns late Tuesday through Thursday, peaking Wednesday. * IMPACTS...If fire ignition occurs, conditions will be favorable for rapid fire spread and extreme fire behavior. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of wind...low relative humidity...and heat can contribute to extreme fire behavior. && $$ Connolly
586 WWUS86 KSGX 060320 RFWSGX URGENT - FIRE WEATHER MESSAGE National Weather Service San Diego CA 820 PM PDT Sat Sep 5 2020 CAZ248-250-256-258-061300- /O.CON.KSGX.FW.W.0001.000000T0000Z-200907T0100Z/ San Bernardino and Riverside County Valleys - The Inland Empire- San Diego County Inland Valleys-Riverside County Mountains- Including The San Jacinto Ranger District Of The San Bernardino National Forest-San Diego County Mountains- Including The Palomar And Descanso Ranger Districts of the Cleveland National Forest- 820 PM PDT Sat Sep 5 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM PDT SUNDAY FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND EXTREME HEAT FOR PORTIONS OF SAN DIEGO AND RIVERSIDE COUNTIES... * WIND...Areas of east winds 15 to 20 mph gusts 25. Local gusts to 35 mph in offshore wind-prone areas. * HUMIDITY...Lowest daytime humidity 7 to 10 percent with poor overnight recovery. * TIMING...East winds 10-20 MPH overnight, increasing slightly on Sunday with local gusts to 30 MPH. Overall, winds will be weaker Sunday, but continued extreme heat and low humidity will drive the critical fire weather. * OUTLOOK...Not as hot with some improvement Monday and Tuesday as onshore flow returns. Another threat for stronger offshore winds returns late Tuesday through Thursday, peaking Wednesday. * IMPACTS...If fire ignition occurs, conditions will be favorable for rapid fire spread and extreme fire behavior. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of wind...low relative humidity...and heat can contribute to extreme fire behavior. && $$
373 WWUS86 KSGX 061154 RFWSGX URGENT - FIRE WEATHER MESSAGE National Weather Service San Diego CA 454 AM PDT Sun Sep 6 2020 CAZ248-250-256-258-062100- /O.CON.KSGX.FW.W.0001.000000T0000Z-200907T0100Z/ San Bernardino and Riverside County Valleys - The Inland Empire- San Diego County Inland Valleys-Riverside County Mountains- Including The San Jacinto Ranger District Of The San Bernardino National Forest-San Diego County Mountains- Including The Palomar And Descanso Ranger Districts of the Cleveland National Forest- 454 AM PDT Sun Sep 6 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING FOR STRONG GUSTY WINDS AND LOW HUMIDITY FOR THE INLAND VALLEYS AND FOOTHILLS OF SAN DIEGO AND RIVERSIDE COUNTIES... * WIND...Areas of east winds 10 to 15 mph gusts 25 mph. * HUMIDITY...Lowest daytime humidity 7 to 10 percent. * TIMING...Strongest winds during the late morning and early afternoon. East winds will be overtaken by a westerly sea breeze between 1600 and 1800 PDT. * OUTLOOK...Not as hot with some improvement in humidity Monday and Tuesday as onshore flow returns. Another threat for stronger offshore winds and very low humidity returns late Tuesday through Thursday, with the strongest winds and most critical conditions on Wednesday. * IMPACTS...Conditions will be favorable for rapid fire spread, plume dominated fires, and extreme fire behavior. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of wind...low relative humidity...and heat can contribute to extreme fire behavior. && $$ SS
037 WWUS86 KSGX 062109 RFWSGX URGENT - FIRE WEATHER MESSAGE National Weather Service San Diego CA 209 PM PDT Sun Sep 6 2020 CAZ248-250-256-258-070515- /O.NEW.KSGX.FW.A.0002.200908T2200Z-200910T0300Z/ /O.CON.KSGX.FW.W.0001.000000T0000Z-200907T0100Z/ San Bernardino and Riverside County Valleys - The Inland Empire- San Diego County Inland Valleys-Riverside County Mountains- Including The San Jacinto Ranger District Of The San Bernardino National Forest-San Diego County Mountains- Including The Palomar And Descanso Ranger Districts of the Cleveland National Forest- 209 PM PDT Sun Sep 6 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING FOR STRONG GUSTY WINDS AND LOW HUMIDITY FOR THE INLAND VALLEYS AND FOOTHILLS OF SAN DIEGO AND RIVERSIDE COUNTIES... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR STRONG GUSTY WINDS AND LOW HUMIDITY FOR THE MOUNTAINS AND FOOTHILLS OF THE INLAND VALLEYS... The National Weather Service in San Diego has issued a Fire Weather Watch...which is in effect from Tuesday afternoon through Wednesday evening. * WIND...For the Red Flag Warning today...Areas of east winds 10 to 15 mph gusts 25 mph. For Tuesday and Wednesday in the mountains...Northeast winds 25 to 35 mph, with gusts up to 50 mph. For Tuesday and Wednesday in the foothills...Northeast winds 15 to 30 mph, with gusts to 45 mph. * HUMIDITY...Lowest daytime humidity of 10 to 15 percent. * TIMING...For the Red Flag Warning: through 6 PM this evening. For the Fire Weather Watch: 3 PM Tuesday through 8 PM Wednesday. * OUTLOOK...Not as hot with some improvement in humidity Monday and Tuesday as onshore flow returns. Stronger offshore winds and very low humidity returns Tuesday afternoon through Wednesday evening, with the strongest winds and most critical conditions on Wednesday. Winds will weaken for Thursday. * IMPACTS...Conditions will be favorable for rapid fire spread, plume dominated fires, and extreme fire behavior. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of wind...low relative humidity...and heat can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ CAZ255-257-265-554-070515- /O.NEW.KSGX.FW.A.0002.200908T2200Z-200910T0300Z/ San Bernardino County Mountains- Including The Mountain Top And Front Country Ranger Districts Of The San Bernardino National Forest-Santa Ana Mountains- Including The Trabuco Ranger District of the Cleveland National Forest-San Gorgonio Pass Near Banning-Orange County Inland Areas- 209 PM PDT Sun Sep 6 2020 ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR STRONG GUSTY WINDS AND LOW HUMIDITY FOR THE MOUNTAINS AND FOOTHILLS OF THE INLAND VALLEYS... The National Weather Service in San Diego has issued a Fire Weather Watch...which is in effect from Tuesday afternoon through Wednesday evening. * WIND...For the mountains: Northeast winds 25 to 35 mph, with gusts to 50 mph. For the foothills: Northeast winds 15 to 30 mph, with gusts to 45 mph. * HUMIDITY...Lowest daytime humidity of 10 to 15 percent. * TIMING...3 PM Tuesday through 8 PM Wednesday. * OUTLOOK...Strongest winds and lowest humidity will be on Wednesday. Winds will weaken for Thursday. * IMPACTS...Conditions will be favorable for rapid fire spread, plume dominated fires, and extreme fire behavior. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ Connolly
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this red flag warning went out at Sep 4, 8:34 AM PDT, 1 hour 41 minutes earlier.
Area forecast discussion, Sep 4, 8:34 AM PDT, 1 hour 41 minutes before
Area Forecast Discussion
National Weather Service San Diego CA
834 AM PDT Fri Sep 4 2020
.SYNOPSIS...
Building high pressure aloft will bring record heat to Southern
California this weekend. Saturday and Sunday are expected to be the
hottest days with a warm nights. Some cooling could begin along the
immediate coast late Sunday, but more likely on Monday as a coastal
eddy develops. Gradual cooling will spread inland early next week as
the marine layer slowly recovers. Next up is an offshore wind event
mid next week. Strength of this Santa Ana is uncertain at this
point, but it will keep the weather warm and dry.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
The forecast remains on track. Areas of low clouds and patchy dense
fog were dissipating over coastal areas but clouds were holding
offshore. The sfc pressure gradient is trending more offshore this
morning, but so far, NE wind reports have been light. It will be
much warmer today, especially inland with a warm night expected in
many areas as well. No forecast updates planned.
From previous discussion...
.SHORT TERM (Today through Sunday)...
High pressure over the Great Basin and southwestern states will
continue the strong warming trend into the weekend. The weekend is
expected to be very hot with a large number of record high
temperatures expected to be tied or broken with many record warm
overnight low temperatures as well.
Weak offshore flow on Saturday with gusty east winds to around 35
mph for the mountains and inland valleys in Riverside and San
Diego Counties will push the hottest temperatures toward the coast
with the hottest temperatures outside of the lower deserts
expected for inland coastal areas into the western valleys with
high temperatures of around 115 in some of these areas. If the
offshore flow were to be a little weaker, the downslope warming
would be less and those inland valley areas would not get quite as
hot as currently forecast but still above 100.
Winds are expected to be weaker on Sunday with 850 mb temperatures
continuing to slowly warm. Inland areas will continue to warm
while some of the areas that warmed the most from downslope
warming on Saturday might not be quite as hot on Sunday, but still
above 100.
One area of continued uncertainty is when a coastal eddy might
develop and bring some cooling near the coast. The local WRF with
NAM boundary conditions continues to show an eddy developing
Saturday night, but the trend has been weaker with cooling
limited to near the coast. The local extended run of the WRF with
GFS boundary conditions continues to be 24 hours later, with the
eddy developing Sunday night. In that scenario, areas near the
coast wouldn't seen any cooling before Sunday night and Monday.
&&
.LONG TERM (Monday through Thursday)...
A cold low pressure system will be moving southward from the
northern Rockies on Monday into the central Rockies and Great
Basin on Tuesday, beyond which the models continue to diverge.
That spread has narrowed somewhat and generally in the direction
of the ECMWF. But even among the ECMWF ensemble members, there
remains a large spread with about a 25 degree difference in the
warmest and coolest members for the high temperature for Ontario
for Tuesday and Wednesday for example.
High temperatures are expected to begin cooling on Monday with
greater cooling into the middle of next week. A period of moderate
to potentially stronger offshore winds is possible around Tuesday
and Wednesday of next week with the timing and strength dependent
on the location of the low pressure system to the east. A coastal
eddy could bring a return of coastal low clouds and fog for
Sunday night into Monday morning and again Monday night into
Tuesday morning before being pushed well off the coast by
developing offshore flow on Tuesday.
&&
.AVIATION...
041500Z...Coast/Valleys... Areas of low clouds with bases of 400-800
ft MSL and reduced VIS of 2-3 SM across northern portions of coastal
San Diego to persist through 16z Fri before diminishing. A few
patchy low clouds could form off the coast late tonight but ceilings
are not anticipated to affect coastal TAF sites.
Mountains/Deserts...Mostly clear today and tonight. Just a few
clouds around 10000-15000 feet.
&&
.MARINE...
No hazardous marine conditions are expected through Tuesday.
&&
.FIRE WEATHER...
Excessive heat and periods of moderate offshore flow will elevate
fire weather conditions along the coastal slopes, foothills and
eastern valley areas of San Diego and Riverside Counties. Winds of
25-35 MPH with locally higher gusts are possible in and below
offshore wind favored areas, including the San Gorgonio Pass. Lowest
daytime humidity is expected to fall to 10-15% with poor overnight
recovery. The strongest winds will be on Saturday, with some
weakening on Sunday, but some areas may be even hotter with poor
overnight recovery in RH. The most critical fire weather conditions
are expected on Saturday afternoon. A Fire Weather Watch remains in
effect for portions of San Diego and Riverside Counties both
Saturday and Sunday. A coastal eddy may bring cooling and a recovery
in humidity for coastal areas Sunday night and Monday.
A stronger offshore event is possible from late Tuesday into
Wednesday of next week. Strength and exact timing is uncertain, but
more widespread critical fire weather conditions look possible at
this time.
&&
.SKYWARN...
Skywarn activation is not requested. However weather spotters are
encouraged to report significant weather conditions.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...Excessive Heat Warning from 10 AM this morning to 8 PM PDT
Monday for Apple and Lucerne Valleys-Coachella Valley-
Orange County Inland Areas-Riverside County Mountains-San
Bernardino County Mountains-San Bernardino and Riverside
County Valleys-The Inland Empire-San Diego County Deserts-
San Diego County Mountains-San Diego County Valleys-San
Gorgonio Pass Near Banning-Santa Ana Mountains and
Foothills.
Fire Weather Watch from Saturday morning through Sunday
afternoon for Riverside County Mountains-Including The San
Jacinto Ranger District Of The San Bernardino National
Forest-San Bernardino and Riverside County Valleys -The
Inland Empire-San Diego County Inland Valleys-San Diego
County Mountains-Including The Palomar And Descanso Ranger
Districts of the Cleveland National Forest.
Excessive Heat Warning from 10 AM Saturday to 8 PM PDT Monday
for Orange County Coastal Areas-San Diego County Coastal
Areas.
PZ...NONE.
&&
PUBLIC/FIRE WEATHER...10/17
AVIATION/MARINE...Connolly/SchenkNearby
Red Flag Warnings in California, 2020Every red flag warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.